# SDR AALA201701039011

- Difficulty date: December 7, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT GALLEY FLOOR PANEL 261PF FROM -Y1292 TO Y1292 AND BETWEEN FRAMES 68 TO 70.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00.
